# SDR DL72W991296

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: 659892432
- Condition: Cracked
- Location: Nr 13 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 13 SPOILER ACTUATOR SUPPORT FITTING O/B ATTACH ANGLE       CRACKED.  REPLACED ANGLE PER M/M 57-42-0 PG 802.
